RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 51, Issue 6  


Integrable dynamical systems associated with the KdV equation
O. I. Bogoyavlenskii
1123
On approximations of compact sets of functions by piecewise polynomial surfaces
S. N. Kudryavtsev
1142
Classification problems for systems of forms and linear mappings
V. V. Sergeichuk
1170
An ergodic decomposition for homogeneous flows
A. N. Starkov
1191
Cycles on simple Abelian varieties of prime dimension over number fields
S. G. Tankeev
1214
Simple Lie algebras in varieties generated by Lie algebras of cartan type
Yu. P. Razmyslov
1228
Infinite-dimensional pseudodifferential operators
A. Yu. Khrennikov
1265
On the extension of infinitely differentiable functions
G. S. Balashova
1292
Mapping of sets of finite $\alpha$-measure by rational functions
E. P. Dolzhenko, V. I. Danchenko
1309
The quasiperiodic structure of level surfaces of a Morse 1-form close to a rational one – a problem of S. P. Novikov
A. V. Zorich
1322
On the Hamiltonian property of an arbitrary evolution system on the set of stationary points of its integral
O. I. Mokhov
1345
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019